Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

White patches near the mouth and cheeks. Advised to use malagard and evmozone. Are these medications effective?

hi having white patches near my mouth part and some on my cheeks.i consulted my doctor and she gave me malagard 50,evmozone to apply only on white patches for 10 days and then ICTHYNE-H to apply in night after stopping EVMOZONE and also suggested me DERCLEAN facewash.Im having combination skin,after applying all this im feeling my skin even more oily.what should i do and will these creams improve my skin tone and will there b any result on acne
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, it seems that you are having pityriasis alba, superficial eczema. It is characterised by hypopigmented mild scaly patches , with mild or no itching. It is harmless and self curable condition. It may be due to worms, infection in body, malnutrition, sun rays, soap etc.. Try to remove all causes and apply mild potent steroid cream or tacrolimus 0.03 percent. Take vitamins, anti worm tab. .. Still, you may consult the expert. ..ok
Answered: Sat, 30 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor